# SDR AALA2020071329002

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 17,595 hours, 6,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - R3 DOOR "CHECK DOOR PRESSURE" INDICATION.  SERVICED R3 DOOR ASSIST BOTTLE PER AMM 52-22-00, OPERATIONAL CHECK GOOD, OKAY FOR SERVICE.
